# SDR SWAA2020091812333

- Difficulty date: August 26, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RT TIE DOWN TRACK BS 767-867 RBL 14 WL 156.  REMOVED CORROSION AT MULTIPLE LOCATIONS OF RBL 13.84 CARGO TRACK BS 727+4-  BS 887.  LARGEST BLEND MEASURED 2.0'L X 1.8'W X 0.029'D.  DAMAGE IS OUT OF LIMITS, PER SRM 53-00-53-1A-2.  REMOVED AND REPLACED CARGO TRACK RBL 13.84 BS 727+4-BS 887, PER DWG NR 146A7500 AND DWG NR 146A0061.  FABRICATED BS 747+7.5 REPAIR SPLICE FROM BAC 1509-100688 7050 T6511 LOT NR 1433672 AND INSTALLED SPLICE, PER SRM 53-00-53-2R-3.
